Has anyone taking Salagen gotten over nausea from taking it?
- 8 Jun 2012 by sara12345
- salagen, nausea/vomiting, saliva
Is there anyone who initially had nausea from taking Salagen, who later got over it?I'm hoping that maybe with time the nausea will get better, but maybe not.
I've had continuous nausea ever since taking it just at night to lubricate my mouth and throat so that I don't wake up every 1.5 hours to drink and go to the bathroom. My throat gets so dry that it feels like it is sticking together--from my medications.
30 Sep 2012
Hello sara12345. I imagine you are aware that the nausea is a common side effect to taking Salagen. Best I might suggest is that you take or ask your doctor rather to prescribe you an anti-nausea medication. You've asked this question some time ago, and so hopefully the nausea has resolved itself is no longer a problem for you. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
doc has prescribed anti nausea drug but she would like to do some natural cure for it..any suggestions..having difficulty keeping even water down..
2 answers • 20 Feb 2010 •
... even vomiting when I am coming off of my period. This has happened the past 3 months. I even took a pregnancy test and I am not pregnant. My ...
2 answers • 27 Jun 2010 •
I have been prescribed apo-omprazole to help with acid build up from vomiting due to chemo treatments. I am also taking kytril and dexaamethasone for ...
1 answer • 5 Dec 2010 •
... for the nausea that was taken off the market between then and 1986. Does anyone know the name of that RX. Thanks so much for your help
0 answers • 6 Jul 2011 •
I started citalopram today and three hours after taking the first tablet Im vomiting. How long will it take for the nausea to end if i stop taking ...
1 answer • 25 Jul 2011 •